# SDR UALA2011091905055

- Difficulty date: September 19, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,375 hours, 11,091 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 319333
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  R ENG HPSOV STATUS MSG ON EICAS.  LOCKED CLOSED AND DEFERED PER MEL. INSTALLED NEW HPSOV. RAN ENGINE TO 80% N2 VLV WOULD NOT CLOSE. REAPPLIED MEL NEED MORE TIME TO T-S. BROKE BOLT OFF IN VLV, RPL VLV AGAIN. NO TIME TO OPS CHK VLV AGAIN, RE-APPLIED MEL. RETURNED AC BACK TO NORMAL RAN NR 2 ENG, HPSOV OPS CHK NORMAL.
